Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 42, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Aug 4, 2010, 8:38 PM EDT for Randolph County, Indiana. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2010, 8:38 PM EDT (00:38 UTC)
- Expired
- Aug 4, 2010, 9:00 PM EDT
- In force
- 22 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
County Randolph County, IN
The radar
The Indianapolis radar (KIND), 120 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 8:50 PM EDT | TSTM WND DMG | Winchester, IN | TREES ONTO POWER LINES AND BILLBOARD SIGNS DAMAGED ALONG US27 IN WINCHESTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 7:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 876 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
553 WFUS53 KIND 050038 TORIND INC135-050100- /O.NEW.KIND.TO.W.0042.100805T0038Z-100805T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 838 PM EDT WED AUG 4 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL RANDOLPH COUNTY IN EAST CENTRAL INDIANA... * UNTIL 900 PM EDT * AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES WEST OF WINCHESTER...OR 13 MILES EAST OF MUNCIE...AND MOVING EAST AT 25 MPH. * THIS DANGEROUS STORM WILL BE NEAR... FARMLAND AROUND 845 PM EDT... WINCHESTER AND SARATOGA AROUND 900 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS. && LAT...LON 4028 8493 4011 8483 4007 8517 4018 8521 TIME...MOT...LOC 0039Z 248DEG 21KT 4014 8513 $$ MRD/MK
1 follow-up statement
408 WWUS53 KIND 050051 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 851 PM EDT WED AUG 4 2010 INC135-050100- /O.CON.KIND.TO.W.0042.000000T0000Z-100805T0100Z/ RANDOLPH- 851 PM EDT WED AUG 4 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL RANDOLPH COUNTY UNTIL 900 PM EDT... AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF WINCHESTER...OR 18 MILES EAST OF MUNCIE...MOVING EAST AT 25 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL RANDOLPH COUNTY...INCLUDING THE FOLLOWING LOCATIONS WINCHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS. && LAT...LON 4018 8517 4026 8492 4011 8483 4007 8517 TIME...MOT...LOC 0051Z 265DEG 20KT 4013 8503 $$ MRD/MK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Aug 4, 6:24 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 4, 6:24 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 624 PM EDT WED AUG 4 2010 .UPDATE... THE SYNOPSIS...AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A FRONT SHOULD SLOWLY SINK THROUGH THE FORECAST AREA TONIGHT AND TOMORROW. THIS WILL BRING IN SLIGHTLY COOLER TEMPERATURES AND DRIER DEWPOINTS FOR A FEW DAYS. THE UPPER RIDGE WILL BUILD IN BY SUNDAY AND BRING HIGHS BACK INTO THE 90S ACROSS THE AREA THROUGH WEDNESDAY WITH DEWPOINTS SLOWLY INCREASING DURING THAT TIME. STORM CHANCES AFTER THURSDAY ONCE THE FRONT IS THROUGH WILL BE MINIMAL. && .NEAR TERM /THIS EVENING AND TONIGHT/... FORECAST FOCUS IS ON THUNDERSTORM CHANCES AND SEVERE POTENTIAL THIS EVENING AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA RATHER SLOWLY TONIGHT. THIS COULD TRIGGER THUNDERSTORM DEVELOPMENT. MODELS ARE SHOWING A GREAT DEAL OF DISAGREEMENT IN QPF PLACEMENT AND POP CHANCES WITH GFS MUCH DRIER THAN THE NAM. SREFS/RAPID REFRESH ARE SOMEWHERE IN BETWEEN AND WILL FAVOR THEM. SEVERE CHANCES WILL HANG AROUND GIVEN THE PRESENCE OF OUTFLOW BOUNDARIES AND THE MAIN FRONT. PLENTY OF INSTABILITY AVAILABLE. ONE CAVEAT IS WARM MID LEVEL TEMPERATURES WHICH HAVE COOLED A BIT SINCE THE MORNING AS EVIDENCED BY THE 18Z KILX SOUNDING BUT ARE STILL PRETTY WARM. MAIN THREATS WOULD BE DAMAGING WINDS AND LOCALLY HEAVY RAINFALL...ALTHOUGH A BRIEF ISOLATED TORNADO CAN NOT BE RULED OUT. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... FORECAST FOCUS IS ON TEMPERATURES. THE COLD FRONT SHOULD BE THROUGH THE AREA BY MID MORNING ON THURSDAY. WILL KEEP A SMALL CHANCE OF THUNDERSTORMS IN THE FAR SOUTH AS A NOD TO THE DEVELOPMENT SHOWN IN THE GFS...BUT THINK IT IS MORE LIKELY TO BE DRY AS SHOWN IN OTHER MODELS. FOR TEMPERATURES HAVE EMPHASIZED AN AVERAGE OF THE MAV AND MET AS MAV HAS BEEN TOO WARM LATELY BUT MET SEEMS TO COOL THINGS OFF TOO MUCH WITH THE BOUNDARY NOT BEING THAT STRONG. AS THE COOLER AIR IS LAGGING THE BOUNDARY WILL KEEP UPPER 80S GOING FOR THURSDAY HIGHS AND DROP THINGS MORE ON FRIDAY AND SATURDAY...ESPECIALLY IN THE NORTH. WILL SEE DEWPOINTS DRY OUT SOME ACROSS THE AREA. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ENSEMBLES SHOW THE UPPER RIDGE BUILDING BACK OVER THE AREA ON SUNDAY AND LASTING THROUGH TUESDAY WHICH WILL BRING HIGHS BACK INTO THE 90S. ECMWF IS SLOWER THAN ENSEMBLES ON RETROGRADING THE RIDGE...PUSHING IT BACK WELL INTO THURSDAY WHEN GFS ENSEMBLES FAVOR WEDNESDAY. ECM HAS BEEN DOING A BETTER JOB AT HANDLING THE LONG TERM PATTERN SO WILL FAVOR ITS SOLUTION AND PUSH BACK ON ANY TEMPERATURE DECREASE OR INCREASED POPS CHANCES. LOOKS LIKE SHORTWAVES WILL ATTEMPT TO HEAD FAR ENOUGH SOUTH INTO THE RIDGE TO IMPACT THE AREA BUT IT WILL BE TOUGH. && .AVIATION.../DISCUSSION FOR 050000Z TAFS/... THUNDERSTORMS WERE OCCURRING IN A LINE THROUGH LAFAYETTE AHEAD OF A FRONTAL SYSTEM THAT SHOULD REACH LAFAYETTE AROUND ISSUANCE TIME...IND AND LAF BY 03Z AND BMG BY 05Z. THE STORMS ARE EXPECTED TO GET MORE ORGANIZED AND CONFIDENCE IS ENOUGH TO PLACE TEMPO THUNDERSTORM GROUP IN FOR THE FIRST FEW HOURS OF THE TAFS AND THEN VCTS AND CB'S LATER AS INSTABILITY EVEN BEHIND THE FRONT REMAINS MORE THAN SUFFICIENT. THREAT SHOULD END IN LAF AROUND 08Z AND AROUND 13Z AT IND AND HUF AND TOWARD 15Z AT BMG. COULD ALSO BE A FEW HOURS OF MVFR FOG FROM THE RAINS AND 70 PLUS DEW POINTS EVEN BEHIND THE COLD FRONT AFTER 08Z. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ028-030-035>042- 045>049-054>057. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ043- 044-051>053-060>065-067>072. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....CP AVIATION...MK
Hazardous weather outlook, Aug 4, 5:14 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 514 PM EDT WED AUG 4 2010 INZ021-028>031-035>042-045>049-054>057-052115- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- 514 PM EDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. HOT AND HUMID CONDITIONS WILL PERSIST INTO THE EVENING...WITH HEAT INDEX VALUES OVER 100 DEGREES LIKELY AT MOST LOCATIONS. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING THE MAIN THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY ALONG AND SOUTH OF INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. BRIEF DOWNPOURS AND FREQUENT LIGHTNING ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-044-051>053-060>065-067>072-052115- VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 514 PM EDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. EXCESSIVE HEAT WILL RESULT IN A DANGEROUS SITUATION INTO THE EVENING...WITH HEAT INDICES BETWEEN 105 AND 110 DEGREES. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING THE MAIN THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. BRIEF DOWNPOURS...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 4, 6:23 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT WED AUG 4 2010
INZ028-029-035-042300-
FOUNTAIN-TIPPECANOE-WARREN-
623 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...WARREN AND
NORTHERN TIPPECANOE COUNTIES UNTIL 700 PM EDT/600 PM CDT/...
AT 618 PM EDT/518 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF OXFORD TO 7 MILES NORTH OF DANVILLE...AND MOVING EAST AT
30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
STATE LINE CITY AROUND 630 PM EDT...
WEST LEBANON AROUND 635 PM EDT...
WILLIAMSPORT AROUND 640 PM EDT...
WEST LAFAYETTE AND ATTICA AROUND 645 PM EDT...
BATTLE GROUND AND PURDUE UNIVERSITY AROUND 650 PM EDT...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4056 8670 4050 8670 4015 8737 4017 8754
4049 8753 4049 8711 4058 8710 4058 8693
TIME...MOT...LOC 2223Z 274DEG 26KT 4048 8710 4024 8758
MRD/MKSpecial weather statement, Aug 4, 6:30 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT WED AUG 4 2010
INZ030-031-038-040-042315-
CLINTON-HOWARD-MADISON-TIPTON-
630 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN MADISON...NORTHERN
TIPTON...NORTHEASTERN CLINTON AND HOWARD COUNTIES UNTIL 715 PM EDT...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF KOKOMO...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
INDIAN HEIGHTS AROUND 640 PM EDT...
KOKOMO AROUND 645 PM EDT...
WAWPECONG AROUND 655 PM EDT...
GREENTOWN AROUND 700 PM EDT...
CONVERSE AROUND 715 PM EDT...
&&
LAT...LON 4040 8586 4040 8558 4038 8557 4033 8557
4033 8632 4047 8638 4051 8637 4059 8617
4058 8587
TIME...MOT...LOC 2230Z 248DEG 25KT 4045 8625
MRD/MKSpecial weather statement, Aug 4, 6:45 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED AUG 4 2010
INZ028>030-035>037-042330-
BOONE-CLINTON-FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
645 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BOONE...NORTHERN
MONTGOMERY...NORTHERN FOUNTAIN...WESTERN CLINTON...WARREN AND
TIPPECANOE COUNTIES UNTIL 730 PM EDT/630 PM CDT/...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
WEST LAFAYETTE TO WILLIAMSPORT TO 5 MILES NORTH OF COVINGTON...AND
MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 650 PM EDT...
LAFAYETTE AND SHADELAND AROUND 655 PM EDT...
NEWTOWN...MELLOTT AND HILLSBORO AROUND 700 PM EDT...
DAYTON AND WINGATE AROUND 705 PM EDT...
WAYNETOWN AND NEW RICHMOND AROUND 710 PM EDT...
MULBERRY...ROSSVILLE AND LINDEN AROUND 715 PM EDT...
&&
LAT...LON 4032 8734 4049 8723 4049 8711 4051 8711
4047 8670 4044 8670 4043 8633 4019 8651
4003 8679 4017 8754 4020 8754
TIME...MOT...LOC 2245Z 282DEG 34KT 4039 8701 4030 8719
4021 8735
MRD/MKLocal storm report, Aug 4, 7:57 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT WED AUG 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 4 N LINDEN 40.25N 86.90W
08/04/2010 TIPPECANOE IN EMERGENCY MNGR
DOWNED TREE BLOCKING ROAD AT INTERSECTION OF HWY 28 AND
US HWY 231. TIME ESTIMATED FROM RADAR.
&&
AHOMANNLocal storm report, Aug 4, 8:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT WED AUG 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG KIRKLIN 40.19N 86.36W
08/04/2010 CLINTON IN AMATEUR RADIO
TWO FOOT DIAMETER TREE DOWNED.
&&
AHOMANNSpecial weather statement, Aug 4, 8:28 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 PM EDT WED AUG 4 2010
INZ040>042-049-050115-
DELAWARE-HENRY-MADISON-RANDOLPH-
828 PM EDT WED AUG 4 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN HENRY...RANDOLPH...
DELAWARE AND EASTERN MADISON COUNTIES UNTIL 915 PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
ALEXANDRIA TO 7 MILES EAST OF ANDERSON TO ANDERSON...AND MOVING EAST
AT 55 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
BALL STATE UNIVERSITY...MUNCIE AND MIDDLETOWN AROUND 835 PM EDT...
SELMA AROUND 840 PM EDT...
ALBANY...PRAIRIE CREEK RESERVOIR...SPRINGPORT AND PARKER CITY AROUND
845 PM EDT...
SUMMIT LAKE STATE PARK...FARMLAND AND BLOUNTSVILLE AROUND 850 PM
EDT...
RIDGEVILLE AND MODOC AROUND 855 PM EDT...
SARATOGA AROUND 900 PM EDT...
&&
LAT...LON 4001 8482 4001 8534 4006 8575 4018 8570
4033 8560 4033 8481 4032 8480 4004 8481
TIME...MOT...LOC 0029Z 276DEG 48KT 4025 8549 4012 8552
4006 8569
MRD/MKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:28 PM EDT | Special Weather Statement | IND | Delaware, Randolph | 47 min |
| Aug 4, 8:56 PM EDT | Tornado Warning | IND | Randolph | 29 min |
| Aug 5, 7:11 AM EDT | Special Weather Statement | IND | Daviess, Martin | 49 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.